OPERATIONS ON ELLIPTIC DIVISIBILITY SEQUENCES


BİZİM O., GEZER B.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.55, no.3, pp.763-776, 2018 (SCI-Expanded) identifier identifier

Abstract

In this paper we consider the element-wise (Hadamard) product (or sum) of elliptic divisibility sequences and study the periodic structure of these sequences. We obtain that the element-wise product (or sum) of elliptic divisibility sequences are periodic modulo a prime p like linear recurrence sequences. Then we study periodicity properties of product sequences. We generalize our results to the case of modulo p(l) for some prime p > 3 and positive integer l. Finally we consider the p-adic behavior of product sequences and give a generalization of [9, Theorem 4].